Journal of Applied Mathematics
Volume 2004 (2004), Issue 3, Pages 191-199

Finite-difference method for parameterized singularly perturbed problem

G. M. Amiraliyev,1 Mustafa Kudu,2 and Hakki Duru1

1Department of Mathematics, Faculty of Science, Yuzuncu Yil University, Van 65080, Turkey
2Department of Mathematics, Faculty of Education, Dicle University, Siirt, Diyarbakir 21280, Turkey

Received 9 January 2004; Revised 22 April 2004

Copyright © 2004 G. M. Amiraliyev et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We study uniform finite-difference method for solving first-order singularly perturbed boundary value problem (BVP) depending on a parameter. Uniform error estimates in the discrete maximum norm are obtained for the numerical solution. Numerical results support the theoretical analysis.